Title: | The optimal pebbling number of the complete m-ary tree |
Authors: | Fu, HL Shiue, CL 應用數學系 Department of Applied Mathematics |
Keywords: | optimal pebbling;complete m-ary tree;integer linear programming |
Issue Date: | 28-Jul-2000 |
Abstract: | In this paper, we find the optimal pebbling number of thr complete m-ary tree. (C) 2000 Elsevier Science B.V. All rights reserved. |
URI: | http://hdl.handle.net/11536/30381 |
ISSN: | 0012-365X |
Journal: | DISCRETE MATHEMATICS |
Volume: | 222 |
Issue: | 1-3 |
Begin Page: | 89 |
End Page: | 100 |
Appears in Collections: | Articles |
Files in This Item:
If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.